# SDR QXEA2012041300312

- Difficulty date: April 13, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 20,144 hours, 20,262 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 683.45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 683.45 IS CRACKED UNDER AFT SERVICE DOOR THRESHOLD.  REMOVED FLOORBEAM AND TEE IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW FLOORBEAM IAW SRM 51-40-07-02-01.  INSTALLED TEE AND FLOORBEAM IAW 51-42-05-02-01.  PRIMED AND PAINTED IAW SRM 51-25-25-02-01.
